# SDR DALA2016073105671

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CANTED KEEL FORMERS CRACKED AT STA 674 AND STA 714 ON OTBD END.  REPAIR IAW ER/A 545683-14MA, REF ORNRC 69946-0100-0127.  REPAIRED LT CANTED KEEL FORMERS AT STA 674, 696, & 714 ON OTBD END IAW ER/A 545683-14MA, TAG 6782.
